# SDR QXEA2009051300333

- Difficulty date: May 9, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 19,792 hours, 14,456 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA- GLD UNSAFE CAUTION MSG ON TAKEOFF ROLL ABORTED AT 75 KTS, DEPARTED ON RUNWAY 34C AT P1.  PERFORMED OPS TEST OF RADIO ALTIMETER IAW RIL 84-34-018 AND TC R344401.  OPS TEST GOOD, NO MESSAGES NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
